# SDR IPXA2021022866206

- Difficulty date: February 13, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 14,909 hours, 9,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920200
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMDC FLOOR SEAT TRACK BETWEEN FR79 AND FR80 AT Y-0 HAS INTERGRANULAR MEASURING 2.40" LONG AND .90"WIDE ON THE RH FLANGE AND 1.80"LONG BY 1.2" WIDE ON UPPER CROWN AREA. THE FLANGE IS CORRODED 100% THROUGH AND THE CROWN IS EXFOLIATED BEYONG MEASURE. SEAT TRACK P/N IS A5327923920200.REPAIR SEAT TRACK IAW SRM 53-10-16 FIG 201 USING R5307007120600 BATCH0003720709 SEAT TRACK AND R5327049020000 BATCH 0003719244 SPLICED
